Jump to content


Photo

Adderall for Brain Fog


  • Please log in to reply
7 replies to this topic

#1 WuWei

WuWei

    Senior Member

  • Members
  • PipPipPipPipPip
  • 109 posts

Posted 26 August 2011 - 05:08 AM

Anyone have any luck with this stuff? The brain fog seems to be getting worse lately. It's interfering with me doing my job. DP/DR is worse too. I want to go back to school, but I'm concerned with my ability to do the schooling, and more so my ability to perform the job once I graduate. If I don't get any better I'm considering staying where I'm at for work, even though I hate it, makes me sick and makes my symptoms worse. I make enough money to live on and I'm vested in the retirement program. I'm not sure what to do. I'm considering trying a script for Adderall, as I've heard it might be of some help. I'm at my wit's end here. I feel like I'm backed into a corner.

#2 WuWei

WuWei

    Senior Member

  • Members
  • PipPipPipPipPip
  • 109 posts

Posted 27 August 2011 - 03:48 AM

Anybody there?

#3 415_STYLEE

415_STYLEE

    Senior Member

  • Members
  • PipPipPipPipPip
  • 149 posts
  • LocationSweden

Posted 27 August 2011 - 05:14 AM

I have really dense brain fog but I´m on disability. Have´nt got any better from the stuff I´ve tried.
Since you have HPPD, Adderall is one of the worst options. It´s amphetamine and is known to increase HPPD a lot. Which will cloud your mind even further.
Maybe a "brain booster" such as Piracetam or Aniracetam is a better option?

#4 1998

1998

    Senior Member

  • Members
  • PipPipPipPipPip
  • 350 posts

Posted 27 August 2011 - 07:30 AM

To be honest most of these kind of meds will make hppd worse. But when I take adderall I feel like I'm on crystal meth and run around all day feeling high (good)!

But I also take 3mg of klonopin to wipe out the panic I would normally be getting from these class of pills.... I must say I do get heart palpitations as well when I take these pills, normally I only take them when I'm not working and drinking alcohol so I can drink more which is just abusing them like any amphetamine. You could try it once but you'll most likely get an anxiety attack. Again I've gotten serious heart palpitations from abusing these drugs just trying to have fun....hppd took this type of med off the map

#5 WuWei

WuWei

    Senior Member

  • Members
  • PipPipPipPipPip
  • 109 posts

Posted 27 August 2011 - 04:51 PM

To be honest most of these kind of meds will make hppd worse. But when I take adderall I feel like I'm on crystal meth and run around all day feeling high (good)!

But I also take 3mg of klonopin to wipe out the panic I would normally be getting from these class of pills.... I must say I do get heart palpitations as well when I take these pills, normally I only take them when I'm not working and drinking alcohol so I can drink more which is just abusing them like any amphetamine. You could try it once but you'll most likely get an anxiety attack. Again I've gotten serious heart palpitations from abusing these drugs just trying to have fun....hppd took this type of med off the map


That's what I thought. I don't like stumulants but I wanted to be able to go back to school, and I honestly don't see that happening right now. The brain fog and DP/DR stuff seems to go in cycles. Klonopin is the only thing that seems to help, but not with the brain fog...

I am also prone to panic attacks so maybe adderall isn't a good option. I've been panic attack free for almost a year or so now, and I don't want to get back to that. Makes life not even worth living on top of everything else. I guess I'll just ride it our and see what happens. I can't believe this is what my life has become. I try to stay positive, and at times I almost feel "normal", then all this crap cycles through again and I feel like a burned-out junkie. Stress at work seems to trigger the bad symptoms.

#6 shaolinbomber

shaolinbomber

    Senior Member

  • Members
  • PipPipPipPipPip
  • 248 posts

Posted 29 August 2011 - 04:35 PM

I'm willing to bet money that the Klonopin is contributing greatly to your brain fog. When I used to take Klonopin everyday, I just wrote off my progressing memory problems as always being there so I didn't feel bad about the Klonopin everyday. Since I've been off of it for 4-5 months now I feel a lot better. I still get very anxious in certain situations but being able to remember what I was doing a few hours ago is great.

#7 1998

1998

    Senior Member

  • Members
  • PipPipPipPipPip
  • 350 posts

Posted 30 August 2011 - 07:27 AM

[quote name='shaolinbomber' timestamp='1314635741' post='2231']
I'm willing to bet money that the Klonopin is contributing greatly to your brain fog. When I used to take Klonopin everyday, I just wrote off my progressing memory problems as always being there so I didn't feel bad about the Klonopin everyday. Since I've been off of it for 4-5 months now I feel a lot better. I still get very anxious in certain situations but being able to remember what I was doing a few hours ago is great.

Good job getting off the klono, I hope someday I'm able to w/o losing it. I know for a fact some of my brain fog is due to a longterm high dosage of klono!

#8 WuWei

WuWei

    Senior Member

  • Members
  • PipPipPipPipPip
  • 109 posts

Posted 31 August 2011 - 04:41 PM

I have thought about that. I think it's kind of a trade off. If I take the klonopin I'm less anxious so the fog isn't as bad. Then again the klonopin can bring it's own set of problems. To be fair I'm on a very low dose of klonopin. I take .25 mg at a time. Usually 2 to 4 times a day depending on the day, one dose of those is for sleep. I will play around with it and see if it improves at all. Thanks for the input bomber.